Interpolation of operators in spaces of vector-valued functions,
Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 523-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_3_a1,
author = {A. V. Bukhvalov},
title = {Interpolation of operators in spaces of vector-valued functions,},
journal = {Doklady Akademii Nauk},
pages = {523--526},
year = {1984},
volume = {278},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a1/}
}
A. V. Bukhvalov. Interpolation of operators in spaces of vector-valued functions,. Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 523-526. http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a1/